Open Access

The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition


Full Text

Coming Soon.





Article Information

TitleThe second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 3, 1-8
MathSciNet MR1903118
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

E. Adigüzelov, I. Albayrak, and M. Bayramoğlu, The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition, Methods Funct. Anal. Topology 6 (2000), no. 3, 1-8.


BibTex

@article {MFAT108,
    AUTHOR = {Adigüzelov, E. and Albayrak, I. and Bayramoğlu, M.},
     TITLE = {The second regularized trace formula for the Sturm-Liouville problem with spectral parameter in a boundary condition},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {3},
     PAGES = {1-8},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=108},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues